Patient :I got my period at the beginning of the month, and I noticed later that day I felt like I was developing a yeast infection. I drank organic cranberry, and the itching and burning went away, and the discharge was very little. A week later I seen discharge again so I took diflucan. It seemed to be clearing up, but two days later I noticed a lot of discharge. The next day I got a swab done at the walk in. The results I got was that it was altered vaginal flora, but no yeast or bacterial vaginosis or any std's. The doctor said there was an overgrowth of discharge but no infections. I also went to my family doctor. He said pretty much the same thing and sometimes the discharge increases. He said if I continue to see more discharge I could take diflucan again. I'm still noticing the discharge, no odour or itching or burning. Should I take diflucan again or use canesten?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.